# SDR SWIA20230329012

- Difficulty date: March 12, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N193SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000690
- Aircraft time: 14,812 hours, 9,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON, AND AROUND FASTENER, ON RH FLOOR BEAM, AT FR 87	     (C-CHECK RO 3/28/2023)    REMOVED AND REPLACED RH FLOOR BEAM LOCATED AT FR87-90 REF EMB SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
